# SDR DALA14018856810

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 51,875 hours, 15,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE FOR ADAPTER RING AT STRINGER 1, BS 1410.   FABRICATED & INSTALLED FILLER IAW ER/A 522817-14.   PART II CUT OUT DAMAGED AREAS OF SKIN BETWEEN BS 1360-1380 S2-3R.
